7 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik 4
zu den Filteroptionen7 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik
4
Algebraic K-Theory of generalized free products, part 1
In: The Annals of Mathematics (2), Jg. 108 H. 2, S. 135-204Algebraic K-Theory of generalized free products, part 2
In: Annals of Mathematics, Jg. 108 H. 2, S. 205-256Algebraic K-theory of topological spaces. I
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976, Jg. vol. 1, S. 35-60Recent results on sufficiently large 3-manifolds
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976, Jg. vol. 2, S. 21-38